Sheaf Spaces and Sheaves of Universal Algebras.
Mathematische Zeitschrift, Tome 134 (1973), pp. 275-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__134_171985,
author = {Brian A. Davey},
title = {Sheaf {Spaces} and {Sheaves} of {Universal} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {275--290},
year = {1973},
volume = {134},
zbl = {0259.08002},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__134_171985/}
}
Brian A. Davey. Sheaf Spaces and Sheaves of Universal Algebras.. Mathematische Zeitschrift, Tome 134 (1973), pp. 275-290. http://geodesic.mathdoc.fr/item/MZ_1973__134_171985/